# SDR UALA2010062202207

- Difficulty date: June 21, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 37,988 hours, 10,043 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: O-Ring
- Part number: M259881154
- Condition: Leaking
- Location: Jettison Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING INBD MOST JETTISON PUMP SLEEVE IS LEAKING.  REMOVED PUMP AND SLEEVE, FOUND O-RING ON SLEEVE TORN.  REPLACED O-RINGS ON SLEEVE & PUMP. REF IPC 28-22-05, ITEM 80 =753-0725, ITEM 85, =750-4464, ITEM230 =753-2659 & ITEM 235= 750-4464. TRANSFERED 22.5K FUEL TO CENTER TANK. & THEN TRANSFERED BACK TO WINGS TO BALANCE FUEL LOAD & ACP FUEL PUMP LEAK CHECK. NO LEAKS FOUND.
